ok so last month i missed 2 days of my pill pack because i lost my pills(trycyclein lo). i missed the last pill of the second week and the frst pill of the third week. i asked a nurse what 2 do and she said to continue my pack but then start a new pack instead of taking the placebo week and she said i wasn't going 2 get my period. but then the next day i got my period and it was all normal and fine and it lasted a normal amout of time. i continued with her instructions. but now i think im spoting. i have my period again but its light and it comes and goes. and its been like a week. is this normal?? what do i do?
When you double up on your pills you are highly likely to have breakthrough bleeding. It is completely normal. It should end when your hormone levels level out... If it does continue though don't hesitate to put a call into your doctor's office again.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.